# SDR HALA2010040700154

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,312 hours, 17,346 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 727810C
- Part serial: 1035
- Condition: Failed
- Location: Apu
- Part time: 3,256 hours, 541 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APPROX 45 MIN. AFTER ARRIVAL APU GEN KICKED OFF LINE WITH A BPCU FAULT OF "DP TRIP" AND "OVERLAP ZONE".  T/S IAW FIM 24-20-00/101 STEP F (1) (B) 1 THRU 6. NO TROUBLE NOTED. INSPECTED PINS OF APU GCU, NO TROUBLE NOTED. REPLACED APU GCU IAW AMM 24-22-02/401. PERFORMED SEVERAL POWER SWAPS BETWEEN APU GEN AND EXT POWER. NO TROUBLE NOTED. RAN APU & LOADED GENERATOR FREQS & VOLTS, OK PWR TRANS SERVAL TIMES, OPS NORMAL.
